I started allergy shots about 3 months ago. I would get the mold allergens in my left arm and the pollens in my right arm.
After a couple of shots I noticed around the injection site on the left arm was numb.
About 3 weeks into the treatment I had my allergy shots (& flu shot) and two days later my entire left arm went numb. A few days later, my right foot. It was decided I had peripheral neuropathy and started Physical Therapy. I was advised not to have allergy shots in the left arm. So, I started having both shots in the right arm. Left arm/right foot are doing better slowly. But, now after about 3 weeks (going once a week), the right arm & left foot have started going numb and around the injection site is almost totally numb (I could barely feel one of the shots last time).
So far, I have no clear reasons for the neuropathies and will travel to a nationally acclaimed medical facility for a diagnosis. But, just wondering if allergy shots can cause this?
A large variety of systemic reactions to “allergy shots” have been reported but I could find no reports of the distant (from the injection site) neurologic symptom you describe. If your allergist is convinced that there is a cause and effective relationship, it would be prudent to either halt or reduce the dosage of the injected material until you and your doctor have further clarification of the problem from the “nationally acclaimed medical facility.” However, I cannot make such a recommendation. Only your allergist can.
If there will be a significant delay between now and your major center consultation, your doctor might want to call the specialist, you will be seeing, for advice concerning this question.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.